Models, measurement and inference in epithelial tissue dynamics

Maclaren, O.J., Byrne, H.M., Fletcher, A.G. et al. (1 more author) (2015) Models, measurement and inference in epithelial tissue dynamics. Mathematical Biosciences and Engineering , 12 (6). pp. 1321-1340. ISSN 1547-1063

Abstract

Metadata

Authors/Creators:
  • Maclaren, O.J.
  • Byrne, H.M.
  • Fletcher, A.G.
  • Maini, P.K.
Copyright, Publisher and Additional Information: © 2015 AIMS. This is an author produced version of a paper subsequently published in Mathematical Biosciences and Engineering . Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Epithelia; cancer; compartmental modelling; individual-based modelling; multiscale modelling; continuum modelling; inference
Dates:
  • Published: December 2015
  • Accepted: February 2015
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 01 Mar 2016 16:10
Last Modified: 26 Oct 2016 04:20
Published Version: http://dx.doi.org/10.3934/mbe.2015.12.1321
Status: Published
Publisher: American Institute of Mathematical Sciences
Refereed: Yes
Identification Number: https://doi.org/10.3934/mbe.2015.12.1321
Related URLs:

Share / Export

Statistics